Ask a Doctor and Get an Answer to Your Medical Question ASAP
Welcome to JA and thanks for asking
You seems to be suffering from an infection of the intestine or gastroenteritis. Your feeling of weakness is most likely due to the dehydration caused by the gastroenteritis. Other than taking oral fluids in a good amount you need to see the doctor.You will need to get some blood work and also a course of antibiotic to cure the infection.It is not normal to have blood in the stool with use of laxative so this most likely is an infection running in your intestines. If you are unable to take anything by mouth you might need some IV fluids. Constipation and Nausea can be a side effect of morphine and co-codamol as well so you need to take some anti-emetic as well while taking these opioid analgesics.
Feel free to ask if you have any more question
Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating
Feel free to ask if any further question
If done Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating
Are you with me ?
You are welcome for any further question
Lab work should include serum electrolytes,renal function,stool analysis,complete blood count,liver function and urinalysis
I am available to answer till you are satisfied